MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
From the investigation, the root cause for lack of patient detection with the cmpt-00144 device isdue to an incompletely installed electrode pad cartridge during the emergency.It was identified that the cmpt-00144 device required higher than expected force to install the electrode pad cartridge, likely due to excessive gluing.Electrical testing did not reveal any anomalies in behavior of the device and there were no electrical deficiencies identified in the aed electronics that could impact patient detection.From mechanical testing, it appears that the force required to install the cartridge in this device is greater than previously manufactured devices and resulted in the cartridge not being fully installed in the device at the time of the emergency use.If the cartridge was not fully installed, the device could have initially detected the patient, but a slight movement of the device may have disrupted the electrical connection between the pads and aed resulting in the patient not being detected.This root cause appears to be most likely however, because the pad cartridge used during the incident was never returned for investigation it is unknown if it may have contributed to a patient not being detected.
 
Event or Problem Description
Below is an email that was forwarded from (b)(6).(b)(6), ofc.(b)(6) reported an issue with his avive aed on a recent call.He placed the pads on the patient's chest and the aed said patient detected, as it is supposed to.However, a couple seconds later, it said, "patient not detected" and kept giving instructions about pad placement.The aed never ended up analyzing the patient or delivering a shock.I reviewed his body cam footage and the only thing i noticed was that the pads seemed slightly closer than usual on the patient's chest.Do you mind running this issue past your contact at avive and see if he has any ideas as to what caused the error? i can send over a screenshot of the body cam footage to show what i mean about pad placement (as long as that would not violate any of our disclosure policies).

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane 94005
Manufacturer Contact
gabrielle logan
185 valley dr
brisbane, CA 94005
MDR Report Key20081408
Report Number3026007685-2024-00005
Device Sequence Number15387579
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown